# SDR SWAA2023021598707

- Difficulty date: February 4, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 34,067 hours, 15,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SUPPORT FAIRING 642BB IS CRACKED AT LOWER I/B SURFACE APPROX. THE CENTER POINT OF THE FAIRING. (MARKED) #6 SUPPORT FAIRING 642BB IS DAMAGED AT LOWER I/B SURFACE APPROX. THE CENTER POINT OF THE FAIRING. (MARKED)<[01] REMOVED AND REPLACED #6 AFT FAIRING PER AMM 27-51-18.;[02] C/W INSPECTION.
